# SDR UALA2011072903907

- Difficulty date: July 29, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 57,215 hours, 21,175 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 20412374417
- Part serial: 16
- Condition: Malfunctioned
- Location: Nr 1 Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCRATCHY NOISE AT END OF TRANSMISSION ON VHF1 ONLY.  TRIED VHF 1 AND AMU, NO HELP.  PUSHED ACFT BACK FROM GATE, NO HELP.  ORIGINAL PARTS PUT BACK IN ACFT. REPLACED NR 1 VHF TRANSCEIVER. TESTED GOOD.
